# SDR CA010228009

- Difficulty date: February 27, 2001
- Submitted: March 1, 2001
- Operation: General aviation
- Make and model: Snias AS350BA
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Wrong Part
- Location: Tailboom
- Part time: 14,116 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) - TAILBOOM COLLAPSED AFTER LANDING. - TAIL ROTOR DRIVE DISCONNECTED, FAILING DAMAGE.- LOWER FORWARD SKIN BUCKLED AND FRACTURED BETWEEN NR 3 AND 4 BEARING. - FAILURE ANALYSIS FOUND WRONG SKIN THICKNESS.- MEASURES 0.0325 INCH, SHOULD BE 1.0MM (0.03937 INCH). - OPERATOR INSPECTED FLEET OF 6 OTHERS AND FOUND AIRCRAFT S/N 2495 ALSO HAS INCORRECT SKIN. - BOOMS ARE FACTORY ORIGINAL - NO REPAIR HISTORY. - EUROCOPTER USA ADN HAWAII FAA NOTIFIED.
